Waiting on the clinic to call me back but thought I'd ask if anyone has had a really nasty tummyache after an Ovidrel trigger? I've been up since about 4am with what feels like spasms in my gut, right up high under my ribcage.
+ Reply to Thread
Results 1 to 1 of 1
18-07-2012 07:17 #1
Severe tummyache - Ovidrel side effect?
By rainbow road in forum Fertility TreatmentReplies: 0Last Post: 27-10-2012, 15:49
By littleleo85 in forum Non-IVF fertility assistanceReplies: 0Last Post: 07-07-2012, 18:39
By Penny88 in forum Immunisation & VaccinesReplies: 7Last Post: 11-01-2012, 21:39
Little Kickers NSWLittle Kickers was launched in 2002 in the UK and arrived Down Under in 2009. Our motto is “Play not Push” and we ...
LATESTWhy it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?7 ways to break the ‘mumnotony’ at home
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Bulk-Billing may end for after-hours home doctor services - petition!Can you help with these campaigns?
Would you breastfeed in public?Viewer Polls
IUI QueryNon-IVF fertility assistance
IVF babies due Sep/Oct/Nov 2017pregnancy and babies through IVF
WWYD? Sister issues...Issues with Family Members
April/May TTC group chatConception & Fertility General Chat
What do you think is the best resource for new Mums?General Parenting Tips, Advice & Chat